# SDR FDEA201308262037

- Difficulty date: August 26, 2013
- Submitted: September 16, 2013
- Operation: Air carrier
- Aircraft: N668FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 772
- Aircraft time: 24,450 hours, 13,342 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Gouged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBD FLAP UPPER SURFACE HAS TWO GOUGES FOUND APPROX 85 INCHES FROM OTBD EDGE.   GOUGES  ASSESSED IAW SRM 57-50-00, SHT 5, FIG 101 TO 105 AND   FOUND TO BE OUT OF SRM LIMITS.  REPAIRED IAW EA 6-5700-T0301962.  MAJOR REPAIR.
